| Catalog Number |
3542620 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
02/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) is in progress.Once completed, a supplemental report will be submitted.(b)(6).Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6)-year-old patient underwent a breast augmentation primary with a saline mentor siltex round moderate profile 175cc breast implant and experienced deflation on the left side.As a result, the patient underwent removal and replacement with mentor memorygel breast implant, catalog number 3502501bc, lot number 7540872 on (b)(6) 2019.
Additional Manufacturer Narrative
A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On 8/5/2019, the mentor failure analysis lab received the device for evaluation.Device evaluation summary: during analysis of the device an area of siltex cracking was found in the posterior view.Leak testing revealed a tear within siltex cracking measuring approximately less than 0.1 cm.No other anomalies were observed.Siltex cracking is defined as a material separation occurring in the siltex layer and can eventually progress through the shell of siltex devices resulting in a tear at a later date.Breast implants are not considered lifetime devices and deflation is a known complication associated with these devices and is referenced in our product insert data sheet.It should be noted that as part of our quality process, each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer¿s reference number: (b)(4).